×

zbMATH — the first resource for mathematics

Found 48 Documents (Results 1–48)

100
MathJax
Colliot-Thélène, Jean-Louis (ed.) et al., Quadratic forms, linear algebraic groups, and cohomology. Based on the conference to celebrate the 60th birthday of Raman Parimala, Hyderabad, India, December 30, 2008–January 4, 2009. New York, NY: Springer (ISBN 978-1-4419-6210-2/hbk; 978-1-4419-6211-9/ebook). Developments in Mathematics 18, 189-197 (2010).
PDF BibTeX XML Cite
Full Text: DOI
Dobbs, David E. (ed.) et al., Advances in commutative ring theory. Proceedings of the 3rd international conference, Fez, Morocco. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 205, 241-256 (1999).
MSC:  11R09 11C08
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software